Publication
Title
A measurement of the -leptonic branching fractions
Author
Abstract
Language
English
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Publication
Amsterdam : 1995
ISSN
0370-2693
Volume/pages
357:4(1995), p. 715-724
ISI
A1995RV82500029
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.05.2018
To cite this reference